ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Klassische symmetrische Punktprozesse

Zessin, H. (2009) Klassische symmetrische Punktprozesse. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 85-96. ISSN 00002-3043

[img]
Preview
PDF
Download (389Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 13:34
    Last Modified: 30 Aug 2012 13:34
    URI: http://mathematics.asj-oa.am/id/eprint/189

    Actions (login required)

    View Item